# SDR IXX2008F00113

- Difficulty date: August 5, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND LT OTBD FLAP UPPER SKIN HAS IMPROPER REPAIR AND AT STA XF420.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR, REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN, DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM.  (K)
